Search results below include Worst Pills, Best Pills Newsletter Articles where your
selected drug is a secondary subject of discussion.
Knowledge about key information found in a prescription drug’s professional label can be an important tool for consumers seeking to improve their health while avoiding drug-induced injuries.
Milnacipran (SAVELLA) was approved by the Food and Drug
Administration in 2009 for the treatment of fibromyalgia in adults, which remains its only approved use. In this article, we review data showing that the drug is ineffective for treating fibromyalgia and dangerous.
Drug labels provide important information regarding the benefits and risks of prescription medications. In this article, we offer guidance on where to find these drug labels and identify the sections of the label that provide the most useful information for patients.
This article lists 355 drugs with names that are often confused with similar-sounding drug names. Find out what you can do to prevent getting the wrong drug.
Tamoxifen (NOLVADEX) is still widely and successfully used for treatment of breast cancer. However, when used along with certain other drugs, its effectiveness can be significantly reduced. The article explains how this can happen and lists 19 different drugs that can cause this serious problem if used with tamoxifen.
More than 70 million prescriptions a year are filled for these popular antidepressants, including Prozac, Paxil, Zoloft, Luvox, Celexa and Lexapro. This article gives details about more than 60 other widely prescribed prescription drugs that can have harmful interactions if used with these antidepressants. The two different kinds of interactions are also discussed.
An FDA reviewer wrote: In the event that unconfounded cases of severe liver injury or acute liver failure related to duloxetine treatment are identified and submitted early in the postmarketing period, the division will use the threshold of three “clean” cases to initiate additional regulatory action that could range from a more prominent warning to the withdrawal of the drug product.
Canadian drug regulatory authorities reviewed reported cases of serotonin syndrome in the July 2003 issue of the Canadian Adverse Reaction Newsletter. The serotonin syndrome is a potentially life-threatening adverse drug reaction involving an excess of serotonin, a naturally occurring nerve transmitter.